Additivity of the Renyi entropy of order 2 for positive-partial-transpose-inducing channels

Details

Serval ID
serval:BIB_5D31E6E327B4
Type
Article: article from journal or magazin.
Collection
Publications
Title
Additivity of the Renyi entropy of order 2 for positive-partial-transpose-inducing channels
Journal
Physical Review A
Author(s)
B. Dierckx, M. Fannes, C. Vandenplas 
Publication state
Published
Issued date
2008
Volume
78
Pages
R060302
Create date
16/04/2012 15:10
Last modification date
20/08/2019 14:15
Usage data